# SDR FDEA201801040021

- Difficulty date: January 4, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 77,847 hours, 16,753 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE BEADED DOUBLER AT XOS 740 FOUND CRACKED.  REPAIR CARRIED OUT AT LEFT HAND WING FIXED LEADING EDGE BEADED DOUBLER AT XOS 740 AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
